A note on "new travelling wave solutions to the Ostrovsky equation"

Parkes, E.J. (2010) A note on "new travelling wave solutions to the Ostrovsky equation". Applied Mathematics and Computation, 217. pp. 3575-3577. ISSN 0096-3003

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

In a recent paper by Yaşar [E. Yaşar, New travelling wave solutions to the Ostrovsky equation, Appl. Math. Comput. 216 (2010), 3191-3194], 'new' travelling-wave solutions to the transformed reduced Ostrovsky equation are presented. In this note it is shown that some of these solutions are disguised versions of known solutions.